English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

An algebro-geometric proof of Witten's conjecture

MPS-Authors

Kazarian,  Maxim E.
Max Planck Society;

/persons/resource/persons235650

Lando,  Sergei K.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kazarian, M. E., & Lando, S. K. (2007). An algebro-geometric proof of Witten's conjecture. Journal of the American Mathematical Society, 20(4), 1079-1089. doi:S 0894-0347(07)00566-8.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2AAB-D
Abstract
There is no abstract available